# SDR SWIA200819207

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 14,751 hours, 11,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED WHILE TAXIING, FLIGHT NR 3963.  REPLACED PILOT WINDOW IAW MM 56-12-01, PN  NP-139322-5, SN OFF, 02114H4742.
